# SDR C2XA98IA274

- Difficulty date: July 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145
- Aircraft serial: 145054
- System (JASC): 2740 · Stabilizer Control System
- Part: Computer
- Part number: 701700082404
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LFT - FLT 4129 - THE PILOT REPORTED AN UNCOMMANDED PITCH-TRIM ON TAKEOFF.  THE ACFT LANDED AT LFT WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE HORIZONTAL STABILIZER CONTROL UNIT AND WAS RELEASED BACK TO SERVICE.  THE UNCOMMANDED PITCH-TRIM FAULT RECURRED ON THE GROUND AT AMA ON 7-20-98, FLT 4210.  MAINTENANCE REMOVED AND REPLACED THE NR 1 IC600 COMPUTER, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  NO FURTHER INCIDENTS HAVE BEEN REPORTED TO-DATE.  (X)
